# SDR R61A2019081860850

- Difficulty date: August 6, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,858 hours, 17,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 17069746009
- Condition: Nicked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A NICK ON THE FORWARD CARGO INTERNAL SKIN AT SIGHT GLASS THIRD FROM FWD. MAINTENANCE REPAIRED THE NICK ON THE FORWARD CARGO INTERNAL SKIN AT SIGHT GLASS THIRD FROM FWD IAW EMB ETD2019-170-107755. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
